MyJournals Home  

RSS FeedsEntropy, Vol. 22, Pages 217: Spherically Restricted Random Hyperbolic Diffusion (Entropy)

 
 

15 february 2020 10:00:08

 
Entropy, Vol. 22, Pages 217: Spherically Restricted Random Hyperbolic Diffusion (Entropy)
 




This paper investigates solutions of hyperbolic diffusion equations in R 3 with random initial conditions. The solutions are given as spatial-temporal random fields. Their restrictions to the unit sphere S 2 are studied. All assumptions are formulated in terms of the angular power spectrum or the spectral measure of the random initial conditions. Approximations to the exact solutions are given. Upper bounds for the mean-square convergence rates of the approximation fields are obtained. The smoothness properties of the exact solution and its approximation are also investigated. It is demonstrated that the Hölder-type continuity of the solution depends on the decay of the angular power spectrum. Conditions on the spectral measure of initial conditions that guarantee short- or long-range dependence of the solutions are given. Numerical studies are presented to verify the theoretical findings.


Del.icio.us Digg Facebook Google StumbleUpon Twitter
 
25 viewsCategory: Informatics, Physics
 
Entropy, Vol. 22, Pages 214: Sociophysics Analysis of Multi-Group Conflicts (Entropy)
Entropy, Vol. 22, Pages 216: Generalised Measures of Multivariate Information Content (Entropy)
 
 
blog comments powered by Disqus


MyJournals.org
The latest issues of all your favorite science journals on one page

Username:
Password:

Register | Retrieve

Search:

Physics

Use these buttons to bookmark us:
Del.icio.us Digg Facebook Google StumbleUpon Twitter


Valid HTML 4.01 Transitional
Copyright © 2008 - 2020 Indigonet Services B.V.. Contact: Tim Hulsen. Read here our privacy notice.
Other websites of Indigonet Services B.V.: Nieuws Vacatures News Tweets Travel Photos Nachrichten Indigonet Finances Leer Mandarijn